# SDR UALA2013032201805

- Difficulty date: March 21, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 52,438 hours, 6,124 cycles
- Engine: Pwa PW4056
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'B' CLASS GALLEY FLOOR AT BASE OF UPPER DECK STAIRS SPONGY.  SUSPECT DELAMINATION.  REPAIR CUT OUT ON 12 IN BY 10 IN AREA AS PER MM USING 301 STAINLESS STEEL.  CF REQUIRED TO BE PERMANENTLY REPAIRED AT NEXT C CHECK.
